# SDR UALA2011080304050

- Difficulty date: August 2, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 78,651 hours, 12,621 cycles
- Engine: Pwa PW4060
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE FAIL AT STATUS ON ADI IS BLANK.  TMC APPEARS OK.  LEG FAULT A-T DISC TMC 01310800 AND TEST FAILURE OF MCDP-TMC.  REPLACED TMC.  AUTOLAND TEST 02, 30, 40 PASSED.
